T Nation

Pain from Hypertrophy on TRT?

I’ve been on 200mg of cyp and 250iu HCG every other day for about 12 weeks. I work out A LOT and in the first 4 weeks I went from 205lb to 230lb. I’ve been experiencing a lot of pain in my forearm and wrist, started with just curls now it includes bench pressing and pretty much everything else. Also, during the day sometimes my arm won’t want to extend all the way and I get a painful stretching feeling when extending the arm, right where the bicep and forearm meet. The elbow there cracks a lot too. This same stretching feeling happens in my chest, mostly on the left side like my arm. ALso, there are a lot of stretchmarks on my chest where the pain is from hypertrophy.

It got to the point where I couldn’t work out because my left forearm felt like it weas going to snap. AFter taking 2 weeks off it is a lot better but I still get the stretching feeling when extending my arm, and its starting to tkae place in my right arm as well.

Could it be from the TRT?

Sounds like overtraining…What’s your routine look like and do you ever deload?

do you also use an ai?

Trapped nerves and tight muscles. Massage therapy, fish oil, anti-oxidants, naproxin. Training aggravated a preexisting problem and TRT bulked up the tight muscles. Check shoulder and forearms for tight muscle bundles. Root cause can also be in the neck.

First two responses are great advice. Also it sounds, no, it is the fact that your trying to accomplish way too much in a short time span. Drop all your working poundage by 30% and build up at 5lb intervals. You should also follow an abreviated powerlifting routine for the next month (no iso work), to help your strenght stay up while recharging your body. You always need to deload as one member said, it helps with repairing your muscles and keeps you from overtraining, which is the main cause of injury. Realize, you might want to be in the iron game for a long time, free from nagging problems, adjust your goals accordingly, and you’ll notice there is no prize for burning yourself out.